Back to All Events

Adult Indoor Try-A-Tri

Registration opens at 7:45am on the pool deck.

Time: 8:00am-8:20am swim warm-up, 8:30am race start

Swim: 10 minutes - 8:30-8:40am - laps in the 50m pool

Transition 1: 10 minutes - 8:40-8:50am - change in locker rooms and walk up to the spin bikes in the corner pocket

Bike: 30 minutes - 8:50-9:20am - spin on triathlon club bikes in corner pocket, distance as measured by the spin bike

Transition 2: 5 minutes - 9:20-9:25am - change into running shoes

Run: 20 minutes - 9:25-9:45am - laps of the track in the 3rd longest lane

Register here

Earlier Event: January 3
Two Week Free Trial